Facebook Pixel
EmpowHER Guest

Bad side effects from pellets

By Anonymous February 7, 2014 - 10:10pm
Rate This

I have the "rare" side effects of swollen hands and breasts, constipation, weight gain, raised blood pressure! I am miserable!! Can you help ? Should I get them removed?

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  Breast tenderness, weight gain, irritability and many other can all be signs of hormonal medications. You will need to discuss with your doctor your concerns and symptoms.  It might be able find a better hormonal treatment for you. Hope this was helpful?



February 8, 2014 - 5:17pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sexual Health

Get Email Updates

Resource Centers

Related Checklists

Sexual Health Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!